# SDR FDEA201108043089

- Difficulty date: August 4, 2011
- Submitted: August 4, 2011
- Operation: Air carrier
- Aircraft: N549AX
- Make and model: Boeing 757-23A
- Aircraft serial: 24528
- Aircraft time: 57,402 hours, 18,928 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Splice Plate
- Part number: 143N370012
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BUTT JOINT SPLICE PLATE AT STA 780, STR 8L TO 9L HAS SCRIBE LINE WITH MAX DEPTH OF 0.0025".  R & R IAW SRM 51-40-02, REV 103.   REPAIR IS CLASSIFIED AS MAJOR.
